# SDR HNAA2025021700087

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,276 hours, 42,603 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEVERE TURBULENCE AND WINDSHEAR ON APPROACH TO PGV AND IN TO CLT  FACT  16FEB25  14:20  CLT  PERFORMED SEVERE TURB INSP IAW AMM 05-50-27 REAPPLIED MISSING EROSION TAPE ON R/H AND L/H MLG A/C OK FOR SERVICE AT THIS TIME
